# SDR ASAA2021052435015

- Difficulty date: May 24, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N277AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62472
- Aircraft time: 13,206 hours, 4,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: 141A371175
- Condition: Cracked
- Location: Bs 244-235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE EXTERNAL POWER RECEPTICAL DOOR THE LOWER LATCH LAND ON THE FUSE IS DAMAGED. GROUNDED - YES. REPAIRED EGPR STIFFNER & DOUBLER IAW EA 900ER-53EA-23529 REV 00 DATED 06-04-2021.
